# SDR GAIA00355

- Difficulty date: June 9, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N6831
- Make and model: Boeing 727223
- Aircraft serial: 20184
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY C-CHECK AT TIMCO/OSC, FOUND CIRCUMFERENTIAL FRAME DENTED ON INNER FLANGE AT STATION 380 BETWEEN STRINGER 6/7R.  REPAIRED FRAME IAW SRM 53-10-4.  THIS A/C WAS RETURNED TO SERVICE.  (M)
